| Catalog Number |
110024773N |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that during a surgical procedure, the device¿s activation button was difficult to advance and the first anchor did not deploy.The issue was identified intra-operatively during anchor deployment.A backup device of the same product was prepared and used to complete the procedure, resulting in approximately up to 15 minutes of delay.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.